MOM2ACAT

SparkPoints
 

Hit hard by the Ibrance

Tuesday, July 14, 2015

Yesterday was day 22 of the first cycle of the Ibrance. After starting the 2nd week of it, the side effects got harder to handle. This weekend was especially rough with the fatigue, and I was starting to feel nauseous.

I had my weekly CBC done yesterday. The results were not good; the Ibrance really hit the white blood count hard and platelets hard. My WBC was .59; normal is at least 4.00. Platelets went down to 20, normal is at least 140. My hemoglobin went down to 8.7.

I had a call from the cancer center this morning. Right now, the game plan is a blood transfusion, which I am getting tomorrow, and getting my CBC done again Thursday. In the meantime, I am NOT to take the Ibrance for 7 days. Depending on my blood counts Thursday though, that could change; I could be getting a lower dose of it, or he might be taking me off it all together.

Last night was one of my toughest nights mentally and emotionally too; just had to break down and have a good cry, and thought to myself, "I can't do this any more!" Now I know a lot of those feelings came from the fatigue of the hemoglobin being so low. But I also know I can't continue on the Ibrance if this is going to happen with every cycle. I know I will be getting a call on Thursday, after my lab work, and I'm sure there will be changes made.

I did get my prescription renewed for my nausea meds, as what I had was expired. I had not had to use them for so long, that I didn't realize how old they were. I picked up those this morning. I took one around 10am, and they make me sleepy, so I ended up taking a 3 hour nap, but I guess I probably needed that sleep. I know my stomach feels a lot a better anyway.
Share This Post With Others
Member Comments About This Blog Post
  • no profile photo CD5707126
    Even though I have been away for a while you have been in my thoughts and prayers. I know that you have a lot to deal with so let the tears fall as it can help a lot. emoticon emoticon emoticon
    1834 days ago
  • OPALMOON
    Dear Shari,
    I feel for you going through this sort of thing with the Ibrance. Having problems with medications is so frustrating. I had a year of almost constant nausea when different pain meds were being tried on me. I perfectly understand you needing a good cry, and understand feeling you can't continue with things as they are.
    I'm sorry to hear your blood counts are down and am praying that the transfusion has helped you, and that the break from taking Ibrance makes a difference and you feel better. I'm glad you have a renewed script for nausea medication and hope you medical team look after you according to Thursday's blood results.
    Sorry that I haven't checked in with SP blogs till now as I've had a lot of issues with IBS/nausea and fatigue (have found out my iron levels have dropped, even though they are below normal they are still higher than yours). Saw my GP on Thursday and am on iron tablets...hopefully they will help.
    Take good care, I hope if you need help it is readily available, and that you are able to rest up a bit till we hear from you next.
    Love, blessings and many gentle hugs dear friend,
    Nattacia

    emoticon emoticon emoticon
    1850 days ago
  • JANET552
    I hope the transfusion yesterday went well and I hope your doctor has a new game plan for you today. You certainly are entitled to a good cry. This drug certainly has been tough on you.

    emoticon
    1852 days ago
  • YELLOW09RED
    emoticon I am keeping you in my prayers Shari,
    God bless you.
    I hope your doing ok this evening.
    Debbie
    emoticon
    1853 days ago
  • GABY1948
    Oh, Shari, I can understand all you say here....I can't even begin to think of consoling things....I just KNOW how you feel about giving up. All I can say is it is all the in the Lord's hands now....God Bless you and I pray for comfort for you and still praying for your full healing and restoration to health! emoticon
    1853 days ago
  • PICKIE98
    Well that news is enough to depress anybody without the meds. You are just doing what you need to do day by day hon. I think you are right: I think they will adjust the med when they see the CBC report.
    I am glad that the anti-nausea med is helping, regardless of the drowsiness. Naps are wonderful. Take them, enjoy the nap like your carts do!!
    They cannot be the only ones to bask in the sunlight in the afternoon,right?LOL!

    Have been praying for your and the medical staff. I know the transfusion will help you feel better. Big hug to Big Rapids!!
    1853 days ago
  • no profile photo CD14908548
    You've been on my mind lately. I hadn't been on spark in several months. I've gotten kind of careless about what I eat so I'm tracking again. Blood sugars had been running from 85-110 and it's back up into the 130s. Anyway, I will be putting in a request for a Luminary Bag for you. We have Relay in less than a month now.

    I hope you find relief soon. God bless you! emoticon
    1853 days ago
  • TEXASTITCHER
    You are in my thoughts and prayers.
    1853 days ago
  • SMILINGEYES2
    Shari, so sorry to hear how the med has impacted you physically and emotionally. If anyone deserved a melt down it is you. Tears can bring healing. Love the Bible verse that God treasures these and collects them in a bottle. With the transfusion, the levels will be back up so you can regain some of the energy. You are always in my thoughts and prayers. emoticon emoticon
    1853 days ago
  • BETHGILLIGAN
    I'm so sorry to hear this. I hope they can adjust dosage to help you feel better. Thinking of you!
    1853 days ago
  • BLACKIE2
    Hugs
    1854 days ago
  • PHOENIX1949
    emoticon
    1854 days ago
  • LUCYCAN7
    emoticon Shari withCRUISEGAL55 Hugs,blessings and prayers! emoticon emoticon emoticon
    1854 days ago
  • JANIEWWJD
    I'm so sorry that you are having such a hard time, my friend. My prayer buddies continue to pray for you! You are not alone! I pray you have a good night's sleep and may God bless you! emoticon emoticon emoticon
    1854 days ago
  • CELLOPLAYER1
    emoticon
    1854 days ago
  • MEWHENRYSMAMA
    Oh Shari,
    I am so sorry to hear this news, and I can more than understand your needing a good cry! It's so very frustrating and descouraging! I do hope you feel much better after the transfusion and they can figure out if continuing with Ibrance is best! I am glad your nausea meds help!
    You are in my thoughts and prayers and I will be thinking of you tomorrow and Thursday for a good outcome, my friend!
    emoticon emoticon emoticon emoticon emoticon
    1854 days ago
  • WENDIQ
    DARN! But know that a lot of us out here in the Ethernet are praying for you....glad the nausea meds helped a bit and the nap was good. Keep fighting and keep inspiring us all. You are really strong and I think that because of you, we all can accept our aches and pains a little better. You are so positive!!!! I know your sure inspire me.....:) emoticon
    1854 days ago
  • PIMPINELLAN50
    I'm so very sorry that you are going through such a rough time.Hope that the blood transfusion and the anti nausea med's will help you feel better.
    Sending hugs,love and prayers your way. emoticon emoticon emoticon
    1854 days ago
  • ICECUB
    SO SORRY YOU ARE SO SICK. YOU HAVE BEEN DEALING WITH THIS FOR SO LONG. HOPE THE TANSFUSION HELPS YOU. KEEPING YOU IN MY PRAYERS.
    1854 days ago
  • FLRED12
    I am so sorry you are having such a rough time. I hope the transfusion helps. emoticon
    1854 days ago
  • SLIMMERJESSE
    You have been going through h#@@ for so long. I hate to see such a good person suffer so much. As always, keeping you in my prayers and sending a cyber hug.
    1854 days ago
  • LIVINGLOVINLIFE
    You are an inspiration to all of us Shari. To go through so much and for so long You put so many of us to shame when we complain of minor aches and pains when you go through what you do. Speaking for myself you are a hero. I know you are tired and you fight when so many of us would have quit. Hugs and hugs and prayers are coming your way. I hope the transfusion helps and so glad the nausea medicine helped. emoticon emoticon Pat
    1854 days ago
  • SIMPLELIFE4REAL
    I'm glad to see you posting here. I'm sorry last night was so rough. I just wish I was closer so I could help you.
    Hugs,
    Kay
    1854 days ago
  • CRUISEGAL55
    Shari.... it must be so tough, each day a new challenge. You are fighting a good fight. Another SP Friend shared this on my page this morning. I am paying it forward to you & your followers.

    The righteous cry out, and the Lord hears,
    And delivers them out of their troubles. Psalm 34:17

    I continue to pray for your miracle.
    emoticon emoticon emoticon
    1854 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.